# SDR ASAA1058619

- Difficulty date: December 11, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 15,522 hours, 4,827 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 1741010201
- Part serial: 005094
- Condition: Damaged
- Location: Cockpit
- Part time: 15,522 hours, 4,827 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S MCDU (FMC) BUTTON R6 RUBBER TORN.  REMOVED & REPLACED F/O'S MCDU REF MM 34 61 01 400 802, OPS NORMAL.
